| Model Number |
N/A |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/28/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The product has been returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that a tasp fractured into two pieces.The surgeon attempted to impact the trial into a tight joint space.Attempts to obtain additional information have been made; however, no more information is available at this time.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
Visual examination of returned product found it exhibits signs of repeated use and the lateral side of the tasp has fractured off.All pieces were returned.Medical records were not provided.Device history record (dhr) was reviewed for deviations and/ or anomalies with no deviations / anomalies identified.Root cause was determined to be due to user error as the persona surgical technique (97-5026-001-00 rev.13, page 39) instructs that gentle manual pressure should be applied without impacting the tasp construct with either a mallet or hand.Closely following this technique tip should decrease the risk of any tasp construct failures.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.